Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What does a lump and bruising on the edge of c section scar indicate?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
I am experiencing pain, a lump and bruising on the edge of my c section scar. My c section was 3 years ago. This lump and discomfort has been going on since last July, so about 8 months. I had a doctor look at it then and he thought it was an infected hair follicle, but it has gotten worse...
Posted Wed, 12 Mar 2014 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 14 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. This might be 3 things: 1. Hernia in the scar area. The lump should get bigger when standing and coughing. Should get smaller when lying down. Same situation with the pain. 2. Endometriosis. There might be some discharge (bloody). Symptoms should get worse during menses. 3. Stitches. Some discharge should appear from time to time. It should be pus like discharge. I suggest you to consult a surgeon. In case of doubts, ultrasound should be done. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor